Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Had laparoscopy to remove the chocolate cysts in the ovary. Leto prescribed. What is the drug action?

i am ran. Last September i had a laparouscopy to remove a chocolate cysts on my right side ovary. I was not married those days. since then my doctor direct me to have depo-provera for 5 months and zoladex 3.6mg for 3 months.He told that my tubes are not ok.and have to have another laparouscopy. I marry last week and went to see my doctor. he prescribe leto2.5mg for 2 months. I want to know weather this will work for me as i want a baby as soon as possible

Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thank you for choosing Healthcaremagic. Endometriotic cysts or chocolate cysts can damage the tubes, leading to blockage in tubes. I agree with your doctor to undergo repeat laparoscopy and ovulation induction drug as advised.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor